Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cinnamon_stix

Skin Sensitivity From Hormonal Changes?

Recommended Posts

its been ten days into my new birth control ortho novum 135 and lately when i put anything on my face whether its cleanser or moisturizer my face burns. The same thing happened when i started taking thyroid meds. Is my body just adjusting to the hormones? No side effects from this pill but so far no changes in my skin :/

Share this post


Link to post
Share on other sites

it can make you more sensitive in general, the skin. I was bruising easily and stuff and wounds weren't healing fast, i read in Alejandro' Jungers book "Clean" that the OCP can cause deficiency in ZINC (i.e, slow wound healing etc, skin eruptions), Vit C (same issue), B12, B2, B1, etc. So make sure you top up with those! I am happy to hear you haven't had side effects!

I had a small breakout rash thing on my face, but i am starting to doubt it was from the pill, because i was undergoing a lot of emotional stress and stuff.I started Zinc 30mg and now the redness is going! But if that was the IB i am happy lol !!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×